Economics at your fingertips  

Semi-parametric Estimation of Simultaneous Equations with Limited Dependent Variables: A Case Study of Female Labour Supply

Myoung-jae Lee

Journal of Applied Econometrics, 1995, vol. 10, issue 2, 187-200

Abstract: We propose a general strategy to estimate semi-parametrically simultaneous equations with limited dependent variables. First, each reduced form (RF) is estimated with various semi-parametric methods. Second, the specification of each RF is tested to select an appropriate method. Third, the structural form (SF) equations are estimated using minimum distance methods and the restrictions among the SF and RF parameters. A case study of female labour supply is presented. Copyright 1995 by John Wiley & Sons, Ltd.

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link) ... 0.CO%3B2-B&origin=bc full text (application/pdf) Supporting data files and programs (text/html)
Access to full text is restricted to JSTOR subscribers. See for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2020-09-10
Handle: RePEc:jae:japmet:v:10:y:1995:i:2:p:187-200